# SDR YENA201905170279

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 57,860 hours, 20,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 116428
- Condition: Discharged
- Location: Cabin
- Part time: 57,860 hours, 20,646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED BATTERIES AT 10WL AND 12WL; REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT 10WL AND 12WL PER AMM 33-51-38.
